RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 5(401), Pages 189–190 (Mi umn9445)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Moduli spaces of Gorenstein quasi-homogeneous surface singularities

S. M. Natanzonabc, A. M. Pratusevichd

a Institute for Theoretical and Experimental Physics
b Higher School of Economics
c Institute of Physico-Chemical Biology, Moscow State University
d University of Liverpool

DOI: https://doi.org/10.4213/rm9445

Full text: PDF file (392 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:5, 1009–1011

Bibliographic databases:

Document Type: Article
MSC: Primary 14J60, 30F10; Secondary 14J17, 32S25
Presented: S. M. Gusein-Zade
Accepted: 09.09.2011

Citation: S. M. Natanzon, A. M. Pratusevich, “Moduli spaces of Gorenstein quasi-homogeneous surface singularities”, Uspekhi Mat. Nauk, 66:5(401) (2011), 189–190; Russian Math. Surveys, 66:5 (2011), 1009–1011

Citation in format AMSBIB
\Bibitem{NatPra11}
\by S.~M.~Natanzon, A.~M.~Pratusevich
\paper Moduli spaces of Gorenstein quasi-homogeneous surface singularities
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 5(401)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn9445}
\crossref{https://doi.org/10.4213/rm9445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919277}
\zmath{https://zbmath.org/?q=an:1236.14005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66.1009N}
\elib{http://elibrary.ru/item.asp?id=20423309}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 5
\pages 1009--1011
\crossref{https://doi.org/10.1070/RM2011v066n05ABEH004768}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298661300006}
\elib{http://elibrary.ru/item.asp?id=18033962}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855963150}


Linking options:
  • http://mi.mathnet.ru/eng/umn9445
  • https://doi.org/10.4213/rm9445
  • http://mi.mathnet.ru/eng/umn/v66/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sergey Natanzon, Anna Pratoussevitch, “Higher spin Klein surfaces”, Mosc. Math. J., 16:1 (2016), 95–124  mathnet  mathscinet
    2. Sergey Natanzon, Anna Pratoussevitch, “Moduli spaces of higher spin Klein surfaces”, Mosc. Math. J., 17:2 (2017), 327–349  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:223
    Full text:54
    References:27
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019